# SDR AALA971389

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 104 - EN ROUTE JFK/LHR - DURING CRUISE, NR 1 OVEN NOTED WITH BURNED FOOD ON CONVECTION FAN RESULTING IN SLIGHT SMOKING DURING OVEN OPERATION.  AIRCRAFT PROCEEDED TO LHR AND LANDED WITHOUT INCIDENT.  CLEANED FOOD RESIDUE FROM NR 1 OVEN CONVECTION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE NOTED.  (M)
